# SDR FDEA201202120558

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  FLAP SIDE, INBD FLAP HINGE, OTBD PIVOT HOLE BUSHING WORN.  REPAIRED IAW EA 1-5750-159802, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
